# SDR CA081112005

- Difficulty date: November 7, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 67,143 hours
- Engine: Pwa JT8D15A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: FRF6E12S3S
- Condition: Damaged
- Location: Fire Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) AT APPROX 700 FT, AGL T/O YHZ FIRE WARNING LIGHTS ON GLARE SHIELD WERE DIMMLY ILLUMINATED. NO AURAL WARNING. APU FIRE HANDLE ILLUMINATED. SWITCH PULLED AND BOTTLE  DISCHARED.  ACFT RETURNED TO DEPARTURE.   RECTIFICATION AFTER TROUBLESHOOTING FOUND APU FIRE SENSOR/RESPONDER CONNECTOR D1428 SEVERELY CORRODED.  INTERIOR OF CONNECTOR FOUND PACKED WITH GREENISH REDIDUE.  BOTH ENDS OF CONNECTOR (SOCKETS AND PINS) CLEANED AND INSPECTED.  APU FIRE DETECTION SYS TESTED IAW AMM 26-15-00  FOLLOWUP:  REF: WRI 26-11/3077 APU FIRE SENSOR/RESPONDER CONNECTOR D1428 TO BE REPLACE. FOUND CONNECTOR WEATHER GASKET DAMMAGED CAUSING CORRROSION IN SOCKETS.
